The existence of the second fixed point

A correction to "periodic solutions of x″ + f(x, t) = 0 via the Poincaré-Birkhoff theorem"

Research output: Contribution to journalComment/debate

13 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)148-149
Number of pages2
JournalJournal of Differential Equations
Volume25
Issue number1
DOIs
StatePublished - Jan 1 1977
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

@article{7753e625ae28423a9f7bed555d4adb76,
title = "The existence of the second fixed point: A correction to {"}periodic solutions of x″ + f(x, t) = 0 via the Poincar{\'e}-Birkhoff theorem{"}",
author = "Howard Jacobowitz",
year = "1977",
month = "1",
day = "1",
doi = "https://doi.org/10.1016/0022-0396(77)90187-5",
language = "English (US)",
volume = "25",
pages = "148--149",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - The existence of the second fixed point

T2 - A correction to "periodic solutions of x″ + f(x, t) = 0 via the Poincaré-Birkhoff theorem"

AU - Jacobowitz, Howard

PY - 1977/1/1

Y1 - 1977/1/1

UR - http://www.scopus.com/inward/record.url?scp=0043018224&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043018224&partnerID=8YFLogxK

U2 - https://doi.org/10.1016/0022-0396(77)90187-5

DO - https://doi.org/10.1016/0022-0396(77)90187-5

M3 - Comment/debate

VL - 25

SP - 148

EP - 149

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -